# SDR CA140602017

- Difficulty date: May 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMBOUT THROUGH 2000 FT, THE PILOTS NOTICED THE NR 1 ENGINE TORQUE SLIGHTLY ROLL BACK, FOLLOWED BY A LOUD BANG.  THE PILOTS PERFORMED THE SHUTDOWN PROCEDURES AND THE ACFT WAS LANDED SAFELY. DURING LANDING, THE REDUCTION GEAR BOX MAGNETIC CHIP DETECTOR ALARM ILLUMINATED. TROUBLESHOOTING IS ONGOING.
